# SDR MASA200602151

- Difficulty date: August 23, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N510MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10101
- Aircraft time: 8,718 hours, 5,534 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Stabilizer
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7117 IAD - STABILIZER FAULT STATUS MESSAGE.  MX RESET SSCU'S AND FAULT CLEARED.
